MAUDE Adverse Event Report: DePuy Orthopaedics Inc US ATTUNE; Attune Instruments : Spacer Blocks/Trial Shims

DePuy Orthopaedics Inc US ATTUNE; Attune Instruments : Spacer Blocks/Trial Shims
Catalog Number 254401014
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction

Brand Name
ATTUNE
Common Device Name
Attune Instruments : Spacer Blocks/Trial Shims
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50554652
Report Number1818910-2026-14999
Device Sequence Number18753323
Product Code HWT
UDI-Device Identifier10603295395379
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254401014
Device Lot NumberBFA2B0J
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown